# SDR ABXA060238

- Difficulty date: April 13, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 73,144 hours, 18,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Part number: 143T5138
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FORWARD RIB FOR FORWARD LOWER CARGO DOOR CRACKED ON LOWER FLANGE.  RIB IS ON AIRCRAFT STRUCTURE.  REPAIRED HORIZONTAL LEG OF FORWARD LOWER CARGO DOOR ACTUATOR SUPPORT IAW B767 SRM.
